MAUDE Adverse Event Report: SYNTHES ELMIRA LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 3 HOLES/33MM; PLATE,FIXATION,BONE

SYNTHES ELMIRA LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 3 HOLES/33MM; PLATE,FIXATION,BONE
Model Number 241.331
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reporter was (b)(6).Additional patient id: (b)(6).Date of event is unknown.Date of implant is unknown date approximately 15 years prior to the date of revision on (b)(6) 2017.Device is not expected to be returned for manufacturer review/investigation.Device history records review was completed for part# 241.331, lot# 7827331.Manufacturing location: (b)(6), manufacturing date: oct 22, 2014.A review of the device history record (dhr) revealed no complaint related anomalies.The (dhr) shows this lot of lcp one-third tubular plate with collar 3 holes/33mm (part number 241.331, lot number 7827331) was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.This order met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformances or rework noted.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent revision of a left side ankle fusion on (b)(6) 2017 due to malunion.Two plates and six screws were originally implanted approximately 15 years ago.The fusion healed in mal-reduction.The plate and screws were removed intact, an osteotomy performed, the deformity corrected, and the ankle refused.Two new plates and cortex screws were implanted.The surgery was successfully completed with no delay.The patient outcome was reported as fine.This report is for one (1) lcp one-third tubular plate with collar 3 holes.This is report 1 of 8 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 3 HOLES/33MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
SYNTHES ELMIRA
35 airport road
horseheads NY 14845
MDR Report Key6973985
Report Number3003506883-2017-10245
Device Sequence Number498319
Product Code HRS
UDI-Device Identifier10886982166814
UDI-Public(01)10886982166814(10)7827331
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number241.331
Device Catalogue Number241.331
Device Lot Number7827331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2017
Initial Report FDA Received Date10/24/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight67